# SDR 20000404SH011

- Difficulty date: February 25, 2000
- Submitted: April 4, 2000
- Operation: General aviation
- Aircraft: N692WT
- Make and model: Cessna 414A
- Aircraft serial: 414A0094
- System (JASC): 7602 · Mixture Control
- Part: Ball Joint
- Part number: S29991
- Condition: Failed
- Location: Mixture Control
- Part time: 100 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS BALL JOINT IS THE CONNECTION BETWEEN THE MIXTURE CABLE AND THE THROTTLE ASSY.  WHEN THIS JOINT FAILS THERE IS NO MIXTURE CONTROL.  SUBMITTER STATED THIS IS SECOND NEW BALL JOINT SEEN FAIL WITH VERY FEW HRS ON THE PART.  SUBMITTER SUSPECTED NEW PART USED TO REPLACE THIS DEFECTIVE ONE WILL FAIL PREMATURELY ALSO.  THIS COULD BE A SERIOUS PROBLEM.  (X)
